MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. SARA STEDY; CHAIR, WITH CASTERS

ARJOHUNTLEIGH POLSKA SP. Z O.O. SARA STEDY; CHAIR, WITH CASTERS
Model Number NTB2000
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Bruise/Contusion (1754)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.Results will be updated in the final report.
 
Event or Problem Description
A near miss has been reported.As reported ¿a resident slipping knee/leg bumped on knee support causing bruising due to carpet worn.¿.
 
Additional Manufacturer Narrative
It was reported that during a patient transfer onto the sara stedy lift, the patient slipped and made contact with the knee support, resulting in minor injury (bruising to the knee/leg).Initial assessment suggested that a worn carpet may have contributed to the incident.However, following an inspection conducted by a service personnel, the carpet was found to be in acceptable condition.The carpet on the lift serves as the surface on which the patient stands during transfer procedures.It is a material covering the base of the lift.Wear was observed on one of the rear castors, but based on product knowledge, this component is not considered a contributing factor to this type of incident.The customer did not provide any further details regarding the circumstances of the event.The sara stedy instructions for use (001.20815) include step-by-step guidance for performing safe transfers.If needed the sling (back support strap) can be used.The ifu also states: ¿visually check exposed surfaces for damage, sharp edges, etc." if any such issues are observed, the lift should not be used.Due to the limited information provided in the complaint, it is not possible to determine the cause of the patient slipping from the lift.The arjo device was used for a patient treatment when the event occurred and from that perspective it played a role in the event.No malfunction that could have led to the incident was found during the device evaluation.The complaint was decided to be reportable due to the patient slipping out of sara stedy floor lift.
 
Additional Manufacturer Narrative
The carpet and lift was visually inspected and found the carpet in good condition.One rear caster of the lift showed wear.Casters have been replaced.The gathered data is pending analysis.Once completed a final report will be provided.The device is distributed outside the us and no gudid information exists.Udi#(b)(4).

Brand Name
SARA STEDY
Common Device Name
CHAIR, WITH CASTERS
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key22848263
Report Number9681684-2025-00080
Device Sequence Number8403675
Product Code INM
UDI-Device Identifier05055982773683
UDI-Public(01)05055982773683(11)220512
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberNTB2000
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date09/16/2025
10/01/2025
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown